0
RESEARCH PAPERS

Some Sufficiency Conditions for Pareto-Optimal Control

[+] Author and Article Information
G. Leitmann

University of California, Berkeley, Calif.

W. Schmitendorf

Northwestern University, Evanston, Ill.

J. Dyn. Sys., Meas., Control 95(4), 356-361 (Dec 01, 1973) (6 pages) doi:10.1115/1.3426735 History: Received March 09, 1973; Online July 13, 2010

Abstract

We consider the optimal control problem with vector-valued criterion (including cooperative games) and seek Pareto-optimal (noninferior) solutions. Scalarization results, together with modified sufficiency theorems from optimal control theory, are used to deduce sufficient conditions for Pareto-optimality. The utilization of these conditions is illustrated by various examples.

Copyright © 1973 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In